BibTeX record journals/aaecc/Sadik00

download as .bib file

@article{DBLP:journals/aaecc/Sadik00,
  author    = {Brahim Sadik},
  title     = {A Bound for the Order of Characteristic Set Elements of an Ordinary
               Prime Differential Ideal and some Applications},
  journal   = {Appl. Algebra Eng. Commun. Comput.},
  volume    = {10},
  number    = {3},
  pages     = {251--268},
  year      = {2000},
  url       = {https://doi.org/10.1007/s002000050128},
  doi       = {10.1007/s002000050128},
  timestamp = {Thu, 18 May 2017 09:50:54 +0200},
  biburl    = {https://dblp.org/rec/journals/aaecc/Sadik00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics